# SDR QXEA2019010300002

- Difficulty date: January 1, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N635QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00731
- Aircraft time: 1,640 hours, 1,088 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BELOW 1000 FT AGL BLEED 1 OVER PRESS MASTER CAUTION EICAS MSG ILLUMINATED CABIN ALT CONT CLIMB EVEN THOUGH (400 FPM) A/C ALT STABILIZED AT 15000. CABIN ALT STABILIZED AT 7300. CREW EXPERIENCED SIGNS OF HYPOXIA. ALSO PACK 1 AND 2 OFF ADU EICAS MESSAGE AND AUTO THROTTLES DISCONNECTED ON CLIMB OUT. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. PERFORMED PRESSURIZATION LEAKAGE FUNCTIONAL TEST IAW E-175 AMM TASK 21-31-00-720-802-A. FUNCTIONAL TEST PASS. NO FURTHER DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
